Translator Disclaimer
December 1978 The moving frame, differential invariants and rigidity theorems for curves in homogeneous spaces
Mark L. Green
Duke Math. J. 45(4): 735-779 (December 1978). DOI: 10.1215/S0012-7094-78-04535-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 4 • December 1978
Back to Top